ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2015.1.7289

A study on a class of \(p\)-valent functions associated with generalized hypergeometric functions

El-Yagubi E.  , Darus M.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 1.
Abstract:
In this paper, we study and introduce the majorization properties of a new class of analytic \(p\)-valent functions of complex order defined by the generalized hypergeometric function. Some known consequences of our main result will be given. Moreover, we investigate the coefficient estimates for this class.
Keywords: majorization, \(p\)-valent functions, hypergeometric functions
Language: English Download the full text  
For citation: †El-Yagubi E., Darus M. A study on a class of \(p\)-valent functions associated with generalized hypergeometric functions.† Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 17, no. 1, pp.31-38. DOI 10.23671/VNC.2015.1.7288 DOI 10.23671/VNC.2015.1.7289
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт